Regularity of non-cutoff Boltzmann equation with hard potential

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

3 Scopus Citations
View graph of relations


Related Research Unit(s)


Original languageEnglish
Pages (from-to)4513-4536
Journal / PublicationSIAM Journal on Mathematical Analysis
Issue number4
Online published10 Aug 2021
Publication statusPublished - 2021


This article proves the regularity for the Boltzmann equation without angular cutoff with hard potential. By sharpening the coercivity and upper bound estimate on the collision operator, analyzing the Poisson bracket between the transport operator and some weighted pseudodifferential operator, we prove the regularizing effect in space and velocity variables when the initial data have mild regularity.

Research Area(s)

  • Boltzmann equation without cutoff, Pseudodifferential calculus, Regularity, Smoothing effect